# SDR REXA2014102400901

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 24,394 hours, 21,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN SCREW MARKS WERE FOUND ON THE FWD FACE OF THE FS 621 BULKHEAD.  REPAIRED IAW REO 601R-53-61-5370.
